# SDR 2010F00086

- Difficulty date: April 6, 2010
- Submitted: April 6, 2010
- Operation: General aviation
- Aircraft: N123R
- Make and model: Beech B300
- Aircraft serial: FL589
- Aircraft time: 400 hours, 304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Missing
- Location: Frame
- Component: Frame, Beech
- Component part number: 128555148605
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 3 AND 4 INSP MISSING RIVETS WERE DISCOVERED AT STA 100.5 ON THE LOWER FUSELAGE FRAME 128-555148-605 UNDER THE COPILOTS FLOORBOARDS JUST AFT OF THE RUDDER PEDALS. THE 4 MISSING RIVETS WERE SUPPOSE TO ATTACH THE FRAME TO AN OTBD CLIP. THERE WAS NO INDICATION THAT THE RIVETS WERE EVER INSTALLED AND MORE THAN LIKELY WERE MISSED DURING PRODUCTION OF THE ACFT.
